# SDR DL72S001414

- Difficulty date: July 19, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 56,114 hours, 41,868 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Loose
- Location: Nr 11 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MIDVISIT THE NR 11 SPOILER ATTACH FITTING WAS FOUND TO BE LOOSE.  THIS WAS REPAIRED PER MM 57-42-0.
